Volume 15, Issue 5
Correlation Functions, Universal Ratios and Goldstone Mode Singularities in n-vector Models

J. Kaupuzs, R. V. N. Melnik & J. Rimsans

Commun. Comput. Phys., 15 (2014), pp. 1407-1430

Published online: 2014-05

Preview Full PDF 115 531
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{CiCP-15-1407, author = {J. Kaupuzs, R. V. N. Melnik and J. Rimsans}, title = {Correlation Functions, Universal Ratios and Goldstone Mode Singularities in n-vector Models}, journal = {Communications in Computational Physics}, year = {2014}, volume = {15}, number = {5}, pages = {1407--1430}, abstract = {}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.260613.301013a}, url = {http://global-sci.org/intro/article_detail/cicp/7143.html} }
Copy to clipboard
The citation has been copied to your clipboard